# SDR CA050218005

- Difficulty date: February 14, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,172 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 050011874
- Condition: Chafed
- Location: Fuel Sys
- Part time: 10,473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF NOSE GEAR STEERING TUBE ASSEMBLY ON RT SIDE. THE MAIN FUEL LINE ASSEMBLY (UNION TO FUEL STRAINER) FOUND BADLY CHAFED THROUGH SIDEWALL OF L INE ASSEMBLY CAUSED BY POOR CLEARANCE BETWEEN FUEL LINE ASSEMBLY AND NOSE GEAR STEERING TUBE. DAMAGE WAS OVER 1INCH OF LENGTH AND 90 PERCENT OF TUBE WALL WORN WHICH WAS EASY PUNCTURED BY A SMALL METAL PICK.
